It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Mirapex side effects

Re: Mirapex side effects

[ Back to Messages ]

Message

Posted by ROY on November 18, 1999 at 06:49:16:

In Reply to: Re: Mirapex side effects posted by William Garcia on November 17, 1999 at 15:49:33:

: : Hi everyone,

: : I have been diagnosed with Periodic Limb Movement Disorder, somewhat similar to Restless Leg except the movements happen while asleep and are more unconscious. I was given Mirapex, which I stopped taking after about 5 days because of insomnia. I noticed at the time that my diet soda didn't taste quite right, which was *kinda* ok since I wanted to cut down anyway. But what has


: happened is that chocolate also has a bitter, peppery after-taste and a lot of other things don't taste "quite right". I'm thinking my "sweet" sensors have been affected somehow. Has anyone ever heard of this side effect? The neurologist's nurse kind of pooh-poohed it. I'm on neurontin now, I'm not sure it is helping. I'd taken it once before though so I don't think it is the "taste" problem.

: : Has anyone else run into this side effect?
: I don't take that medicine but have leg cramps at night & no doctor will tell me what is causing this. One doctoe suggested slow mag & tonic water with quinine in it & goth have helped but not cured it
I had a bitter taste in my mouth when I first took mirapex. My taste returned to normal after about 3 weeks. The mirapex is the best treatment I have tried for rls.




Follow Ups




All times are GMT -7. The time now is 10:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!